Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the Brauer group of Z

Robert Alan Morris

Vol. 39 (1971), No. 3, 619–630
Abstract

Two dimensional Amitsur cohomology is computed for certain rings of quadratic algebraic integers. Together with computations of Picard groups, this yields information on the Brauer group B(S∕Z), for S quadratic algebraic integers, without resort to class field theory.

Mathematical Subject Classification
Primary: 13A20
Milestones
Received: 14 December 1970
Revised: 31 March 1971
Published: 1 December 1971
Authors
Robert Alan Morris